# SDR SWAA2013102921619

- Difficulty date: October 23, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 343,830 hours, 22,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD PRESSURE BULKHEAD HORIZONTAL PANEL SUPPORTS CRACKED.  R & R SUPPORTS IAW SRM.
